MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVOLVE STABILIZATION SYSTEM; 1.6MM NITINOL K-WIRE, 500MM, BLUNT TIP

GLOBUS MEDICAL, INC. REVOLVE STABILIZATION SYSTEM; 1.6MM NITINOL K-WIRE, 500MM, BLUNT TIP
Model Number 685.007
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.Additional information provided that the direction of the tap was deviated from the direction of the k-wire.The trajectory of the k-wire was not correct and the surgeon tried to correct this with the tap over the k-wire.As the k-wire is meant to be the guide, this trajectory should not be deviated from while inserting instruments over it.However, the exact trajectory and "deviation" cannot be qualified/quantified, no determinations of the reported issue could be made.
 
Event or Problem Description
It was reported that a k-wire tip broke and remains in patient.This event occurred in japan.

Brand Name
REVOLVE STABILIZATION SYSTEM
Common Device Name
1.6MM NITINOL K-WIRE, 500MM, BLUNT TIP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15994831
Report Number3004142400-2022-00185
Device Sequence Number5672312
Product Code LXH
UDI-Device Identifier00849044072105
UDI-Public00849044072105
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number685.007
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2022
Initial Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceAsian